# SDR CA980804025

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 25B
- System (JASC): 2110 · Cabin Compressor System
- Part: Housing
- Part number: 23801555
- Condition: Damaged
- Location: Compressor
- Component: 23801555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING FOR A LOW COOLING, UNIT FAILED WITH A BANG.  INSPECTION SHOWED A HOLE IN THE HOUSING SIDE.  SUBMITTER SUSPECTS THAT THE UNIT WAS LOW ON OIL FOR A WHILE AND OVERHEATED.
